MathSciNet Relay Station
MathSciNet bibliographic data
MR633280 (83a:43005) 43A46 (42A55)
Fournier, John J. F. Two UC-sets whose union is not a UC-set. Proc. Amer. Math. Soc. 84 (1982), no. 1, 69–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement